Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
183 Doctors are Online

Side effects of Jolessa

I am 28 year old female. I have been on the oral contraceptive Seasonale (regular and two cycles of low dose). My insurance will no longer cover birth control so my pharmacist, to reduce costs to me, changed me to a generic brand, Jolessa. I was on Jolessa for one week and I was starting to worry I was pregnant. I went off Jolessa to have my period and the same day I fainted at work. I ran a severe fever for 24 hours and then it broke. I took a pregnancy test and I am not pregnant. I also had my period. However, I have been suffering from dizzy spells ever since. I will be walking and get dizzy; I will sitting at my desk and get dizzy; I will get up in the morning and almost fall over because I am dizzy. Each morning in the shower I experience a dizzy spell. Do I need to be worried?
Asked On : Fri, 16 Jul 2010
Answers:  1 Views:  825
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
General & Family Physician 's  Response
Yes jolessa can cause a lot of side effects like nausea, vomiting, headache, stomach cramping, dizziness, vaginal discomfort, increased vaginal fluids, or breast tenderness/enlargement may occur.Many people using this medication do not have serious side effects.
Jolessa should not be used in persons with a history of stroke or other blood clots severe high blood pressure, abnormal breast exam, cancer diabetes , severe headaches, history of heart disease , heart valve disease, liver problems current or suspected pregnancy, recent major surgery, long periods of sitting or lying down , history of yellowing eyes/skin, during pregnancy or while using birth control pills, unexplained vaginal bleeding, heavy tobacco use (especially if 35 or over).
You need to immediately meet your doctor now...
Answered: Fri, 16 Jul 2010
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor